# SDR USAASB96003

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10612097
- Condition: Stuck
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 521 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  STOPPED AT 8,000 FEET ABOVE AGL, THEN RETURNED TO CLT.  ON DESCENT AT 2,000 FEET, AIRCRAFT STARTED TO PRESSURIZE.  MAINTENANCE REPLACED OUTFLOW VALVE DUE TO STICKING.  OPS CHECKED OK.  (X)
